ITEM METADATA RECORD
Title: A note on the suboptimality of path-dependent pay-offs in Lévy markets
Authors: Vanduffel, Steven ×
Chernih, Andrew
Maj, Mateusz
Schoutens, Wim #
Issue Date: 2009
Publisher: Chapman & Hall
Series Title: Applied Mathematical Finance vol:16 issue:4 pages:315-330
ISSN: 1350-486X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.